MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number G22525
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the products said to be involved were returned in a white plastic bag with two open pouches from the lot number provided in the report.The labels match the products returned.Our laboratory evaluation of the products said to be involved confirmed the report.The first device was returned in a coiled position with the adjustment wheel threaded and the handle retracted.A visual examination confirmed the winged adapter on the handle was broken.The second device was returned in a coiled position on the packaging board with the adjustment wheel threaded and the handle retracted.A visual examination confirmed the winged adapter on the handle was broken.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned devices confirmed the report.A definitive cause for this observation could not be determined because the actual prior to use testing conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Breakage of the winged adapter can occur if excessive pressure is applied to the syringe during system preparations.Prior to distribution, all acuject variable injection needles are subjected to a functional test to ensure proper needle extension and a visual inspection to ensure the product is free of kinks and/or bends.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for a procedure, the physician selected two (2) cook acuject variable injection needles.It was reported that the physician opened the two (2) packages and found both devices with end broken [handle broken - unable to inject], user changed to another new device to continue the procedure.This occurred prior to patient contact; there was no impact to the patient.

Brand Name
ACUJECT VARIABLE INJECTION NEEDLE
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key24028684
Report Number1037905-2026-00022
Device Sequence Number21082195
Product Code FBK
UDI-Device Identifier00827002225251
UDI-Public(01)00827002225251(17)271008(10)W4877261
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K190829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22525
Device Catalogue NumberVIN-23
Device Lot NumberW4877261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale
Patient Weight30 KG